# SDR DALA2024091809155

- Difficulty date: September 16, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N890DN
- Make and model: Boeing 737990ER
- Aircraft serial: 62775
- Aircraft time: 20,719 hours, 7,770 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5138350) RED EMERGENCY EXIT LIGHT ON SEAT 19D INOP. R/R CONTACTOR PER B717 SWPM 20-42-01. LIGHT STILL INOP.REPINNED CONNECTOR PER B717 SWPM 20-42-01. OPS CHK GOOD.
